# SDR DL72S950446

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fs 1253-1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSPECTION, THE UPPER CHORD AT RBL 20 RUNNING FORE/AFT IN THE AFT VENTRAL STAIRWAY TORQUE BOX WAS FOUND CRACKED AT STA. 1273.  IN ORDER TO GAIN ACCESS FOR REPAIR OF THE CHORD, THE I/B WEB WAS CUT BETWEEN STA 1253 AND STA 1273.  BOTH THE WEB AND THE CHORD WERE REPAIRED PER THE S/B 727-53-0129 REV.4.
